I take both of those and Wellbutrin XL. Since I have started the Lexapro I have been really tired. It got better for a couple days but now I am very sleepy again. I read that Lexapro can cause the liver not to break down Inderal as much so more of the inderal would be circulating in the blood stream so your heart rate could be lower. I have checked my blood pressure and heart rate with a monitor I have and blood pressure is the same but my heart rate is 20 beats per minute slower then it normally was before I started taking the Lexapro. It's 70 beats per minute which is a good heart rate still but I am normally at 90. Maybe this is what is making me even more tired. I know when I first started Inderal I was really tired for months until I adjusted. Now if more is circulating in my system then it would make me tired again. Anyone else have any experience with this. I'll keep checking my heart rate to make sure it doesn't get too low.
Maybe you can switch to ambien or sonata if you're worried about the liver enzyme problem? Also there are a few sedating older tricyclic antidepressants whose metabolism is not interfered by Lexapro. There are also benzos and Desyril. As long as you keep the dose low (which I'm sure you and your doctor already know) you should be fine.